Structural openness of subsets of stable matrices
Doklady Akademii Nauk, Tome 349 (1996) no. 2, pp. 169-171
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_349_2_a6,
author = {D. O. Logofet},
title = {Structural openness of subsets of stable matrices},
journal = {Doklady Akademii Nauk},
pages = {169--171},
year = {1996},
volume = {349},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_349_2_a6/}
}
D. O. Logofet. Structural openness of subsets of stable matrices. Doklady Akademii Nauk, Tome 349 (1996) no. 2, pp. 169-171. http://geodesic.mathdoc.fr/item/DAN_1996_349_2_a6/